The Stacks project

Bibliography entry KollarQuotients

author
Kollár, János
title
Quotient spaces modulo algebraic groups
year
1997
journal
Annals of Mathematics. Second Series
volume
145
number
1
pages
33–79

@ARTICLE{KollarQuotients,
    AUTHOR = "Koll{\'a}r, J{\'a}nos",
    TITLE = "Quotient spaces modulo algebraic groups",
    JOURNAL = "Ann. of Math. (2)",
    FJOURNAL = "Annals of Mathematics. Second Series",
    VOLUME = "145",
    YEAR = "1997",
    NUMBER = "1",
    PAGES = "33--79"
}

      

This item is referenced in 1 tag:

  • in Section 77.1: Introduction